Alert archive / New York / Special Weather Statements in 2017
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at May 18, 2017, 11:27 PM EDT for Ontario County, New York. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2017, 11:27 PM EDT (03:27 UTC)
- Expired
- May 19, 2017, 12:00 AM EDT
- In force
- 33 min
- Issued by
- NWS Buffalo, NY
County Ontario County, NY
The radar
The Buffalo radar (KBUF), 124 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 2030 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
163
WWUS81 KBUF 190327
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
1127 PM EDT THU MAY 18 2017
NYZ003>005-013-014-190400-
Ontario-Livingston-Wayne-Monroe-Northern Cayuga-
1127 PM EDT THU MAY 18 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...NORTHEASTERN
LIVINGSTON...CAYUGA...SOUTHEASTERN MONROE AND NORTHERN ONTARIO
COUNTIES...
At 1127 PM EDT, a strong thunderstorm was located near Lima, or 10
miles northeast of Geneseo, moving east at 60 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Canandaigua, Newark, Lyons, Palmyra, Avon, Victor, Honeoye Falls,
Bristol, Lima and Clifton Springs.
This includes the following highways...
Interstate 390 between exits 8 and 11.
Interstate 90 between exits 45 and 42.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4299 7780 4318 7663 4303 7660 4301 7696
4288 7696 4281 7776
TIME...MOT...LOC 0327Z 259DEG 51KT 4292 7768
$$
WoodWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at May 18, 10:21 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 18, 10:21 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1021 PM EDT Thu May 18 2017 .SYNOPSIS... Notably cooler air will work its way across our region for Friday... as temperatures will be some 15 to 20 degrees lower than those from the past two days. Meanwhile...Canadian high pressure will support mainly fair dry weather through the first half of the upcoming weekend. && .NEAR TERM /THROUGH FRIDAY/... A cold front will gradually work its way across our forecast area during the overnight...and while the airmass has stabilized somewhat since the late afternoon...there could still be a few showers or thunderstorms. It will be much cooler by daybreak...as the mercury will settle into the 50s throughout...rather than hold in the 60s and 70s like the past two nights. Friday will likewise be starkly different than Thursday as a cool northerly flow will pass across the region. With lingering moisture in the lower levels a few showers will remain possible from roughly the Genesee Valley eastward, with perhaps a sprinkle farther southward towards the Niagara Frontier. The northerly flow will maintain a deck of stratus clouds through much of the day before high pressure brings a drier airmass, eroding the clouds from north to south through the afternoon hours. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... On Friday night, high pressure centered south of Hudson Bay will ridge southward into our region. Winds will be on the light side, but not completely calm resulting in marginal radiational cooling conditions. Lows will mainly be in the lower 40s, but temperatures will drop into the mid to upper 30s across the North Country where patchy frost is possible. The surface high and mid/upper level ridging should keep the area dry on Saturday. A warm frontal boundary will sharpen to our south during the day, which will keep temperatures below normal with highs in the 60s. Also, mid level clouds from this warm front will start to spread in the region from SW-NE Saturday afternoon. On Saturday night, model consensus brings the mid-level thermal gradient into the region. This may result in some showers Saturday night, mainly across western portions of the cwa. Clouds from the mid-level boundary and increasing southeasterly winds will limit radiational cooling with lows in the 50s in most areas. Only the North Country which is closest to the departing surface ridge will have any chance to cool with lows in the mid to upper 40s. Sunday should be the warmest day of the period, as warm air surges northwards across the region ahead of the approaching low, with temperatures climbing back into the mid to upper 70s. Meanwhile, showers and thunderstorms will become more widespread as the warm front continues to move northward across the region. Due to the convective nature of this, Sunday will not be a complete washout even though there may be a couple rounds of showers due to the boundary, and then again from diurnally driven instability. Model consensus continues to suggest the steadiest activity will move through Sunday night, just ahead of the cold front. A fairly solid line is expected with a deep SSW flow which will tap into some moisture from the Gulf of Mexico. Because of this will increase PoPs to categorical, with rainfall amounts likely to average between a half an inch and an inch. Overnight temperatures will still be on the warm side, largely depending on the timing of the front. && .LONG TERM /MONDAY THROUGH THURSDAY/... In general there is better than average agreement among long range model guidance with 00/06Z ECMWF/GFS/GGEM guidance showing the same general pattern with only minor differences in timing and temperatures. The ECMWF is about 6 hours faster and slightly warmer than GFS and GGEM guidance, with a consensus providing the most likely solution. A cold front will move to the east of the area on Monday, with some showers lingering depending on the progression of this front. Conditions will dry from west to east during the day, with below normal high temperatures (in the 60s) behind the front. A ridge of high pressure will build in behind the front, providing dry weather Monday night and most of Tuesday. Temperatures will warm a bit with highs in the upper 60s to lower 70s. Tuesday will probably be the most pleasant day of the week as another slow moving upper level trough is forecast to cut off across the region mid-week. Model guidance suggests there will be a sharp trough or cut off low to our west on Wednesday, and then across New York state on Thursday. This will lead to a wet pattern, with below normal temperatures. Given model agreement, the forecast hedges higher than consensus guidance for the PoPs. This will result in showers for Wednesday and Thursday, though there should be periods of dry weather as well. Two-day rainfall amounts from this system are likely to average around an inch, but will vary by location. && .AVIATION /03Z FRIDAY THROUGH TUESDAY/... VFR conditions will be in place across the region for much of the overnight...although there will be the risk for additional showers and thunderstorms. Some of this convection could produce brief IFR to MVFR conditions. In the wake of a cold front (after roughly 09z)...low level moisture will be lifted into MVFR cigs for much of the region. These lower cigs are forecast to remain in place for Friday morning before cigs improve to VFR during the midday and afternoon. Outlook... Friday night and Saturday...VFR. Saturday night...Mainly VFR. A chance of showers and thunderstorms. Sunday through early Monday morning...VFR/MVFR. Showers and thunderstorms likely. Later Monday and Tuesday...Mainly VFR. && .MARINE... Winds across the Lower Great Lakes will continue to subside during the course of the night as a weaker sfc pressure gradient will accompany the passage of a cold front. High pressure over northern Manitoba will then build across the Upper Great lakes Friday and Friday night. While northwest winds ahead of this fair weather feature will briefly freshen on Lake Ontario...they will subside again before waves reach small craft advisory levels. Northeast winds Friday night and Saturday will make for choppy conditions on the west half of Lake Ontario...and particularly for the nearshore waters west of Hamlin Beach and for the Lower Niagara River...although criteria is not expected to reach small craft advisory levels. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...APFFEL LONG TERM...APFFEL AVIATION...RSH MARINE...RSH
Hazardous weather outlook, May 18, 9:14 PM EDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 914 PM EDT Thu May 18 2017 NYZ007-008-200115- Jefferson-Lewis- 914 PM EDT Thu May 18 2017 ...SEVERE THUNDERSTORM WATCH 237 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>006-010>014-019>021-085-200115- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie- Genesee-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 914 PM EDT Thu May 18 2017 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-200115- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 914 PM EDT Thu May 18 2017 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, May 18, 8:36 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
836 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG GROVELAND 42.64N 77.79W
05/18/2017 LIVINGSTON NY LAW ENFORCEMENT
TREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER BUF1701129
CHURCHSpecial weather statement, May 18, 8:50 PM EDT, 2 hours 37 minutes before
Special Weather Statement National Weather Service Buffalo NY 850 PM EDT THU MAY 18 2017 NYZ019-190115- Chautauqua- 850 PM EDT THU MAY 18 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHAUTAUQUA COUNTY... At 849 PM EDT, a strong thunderstorm was located over Wattsburg, or 19 miles southeast of Erie, moving east at 50 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Jamestown, Lakewood, Falconer, Clymer, Findley Lake, Long Point State Park, Chautauqua Institute, Jamestown West, Frewsburg and Chautauqua. This includes Interstate 86 between exits 4 and 13. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4213 7976 4228 7926 4200 7913 4200 7976 TIME...MOT...LOC 0049Z 255DEG 45KT 4202 7978 Welch
Local storm report, May 18, 10:11 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1011 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM MARINE TSTM WIND MASSENA 44.96N 74.95W
05/18/2017 M45 MPH SLZ024 NY ASOS
&&
EVENT NUMBER BUF1701130
JAMLocal storm report, May 18, 10:12 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
1012 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL 2 SW FORESTVILLE 42.45N 79.20W
05/18/2017 E0.50 INCH CHAUTAUQUA NY TRAINED SPOTTER
0154 PM HAIL 1 SSE FORESTVILLE 42.46N 79.17W
05/18/2017 E0.50 INCH CHAUTAUQUA NY PUBLIC
0310 PM HAIL SPRINGVILLE 42.51N 78.67W
05/18/2017 M0.50 INCH ERIE NY PUBLIC
0322 PM HAIL COLLINS 42.50N 78.92W
05/18/2017 M1.00 INCH ERIE NY PUBLIC
0324 PM HAIL 1 SW SOUTH LIMA 42.85N 77.69W
05/18/2017 M1.00 INCH LIVINGSTON NY TRAINED SPOTTER
HALF INCH TO INCH SIZED HAIL.
0324 PM HAIL 1 N LIVONIA 42.84N 77.67W
05/18/2017 E1.00 INCH LIVINGSTON NY BROADCAST MEDIA
0333 PM HAIL 1 NW CONCORD 42.55N 78.75W
05/18/2017 M2.00 INCH ERIE NY TRAINED SPOTTER
0334 PM HAIL 1 NNE CONCORD 42.55N 78.72W
05/18/2017 E0.88 INCH ERIE NY PUBLIC
0338 PM HAIL EAST CONCORD 42.55N 78.64W
05/18/2017 E1.00 INCH ERIE NY PUBLIC
0355 PM HAIL 1 ENE DANSVILLE 42.57N 77.68W
05/18/2017 M0.75 INCH LIVINGSTON NY COCORAHS
0412 PM HAIL 3 SSE PHELPS 42.92N 77.04W
05/18/2017 M1.25 INCH ONTARIO NY BROADCAST MEDIA
TIME ESTIMATED FROM RADAR
0430 PM TSTM WND DMG GROVELAND 42.64N 77.79W
05/18/2017 LIVINGSTON NY LAW ENFORCEMENT
TREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR.
0441 PM TSTM WND DMG GENEVA 42.87N 76.98W
05/18/2017 ONTARIO NY PUBLIC
LARGE TREE BRANCHES DOWN BLOCKING HALF OF ST. CLAIR
STREET.
0544 PM TSTM WND DMG CROGHAN 43.90N 75.39W
05/18/2017 LEWIS NY LAW ENFORCEMENT
TREES DOWN
0548 PM TSTM WND DMG NEW BREMEN 43.84N 75.44W
05/18/2017 LEWIS NY LAW ENFORCEMENT
TREES DOWN IN NEW BREMEN
0554 PM HAIL FULTON 43.32N 76.42W
05/18/2017 M1.50 INCH OSWEGO NY TRAINED SPOTTER
0555 PM HAIL FULTON 43.32N 76.42W
05/18/2017 M1.50 INCH OSWEGO NY BROADCAST MEDIA
0559 PM HAIL VOLNEY 43.34N 76.36W
05/18/2017 E2.50 INCH OSWEGO NY SOCIAL MEDIA
TWITTER PICTURE OF APPROX TENNIS BALL HAIL. TIME
ESTIMATED FROM RADAR
0559 PM HAIL 1 E PHOENIX 43.23N 76.28W
05/18/2017 E1.50 INCH OSWEGO NY NWS EMPLOYEE
0559 PM TSTM WND DMG PALERMO 43.37N 76.28W
05/18/2017 OSWEGO NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
0600 PM HAIL FULTON 43.32N 76.42W
05/18/2017 M1.50 INCH OSWEGO NY TRAINED SPOTTER
0600 PM HAIL PALERMO 43.37N 76.28W
05/18/2017 M0.88 INCH OSWEGO NY SOCIAL MEDIA
0600 PM HAIL 1 NW PALERMO 43.38N 76.30W
05/18/2017 M2.50 INCH OSWEGO NY SOCIAL MEDIA
0600 PM HAIL 3 WNW PALERMO 43.38N 76.34W
05/18/2017 E2.00 INCH OSWEGO NY PUBLIC
REPORTS OF MULTIPLE CAR WINDOWS SMASHED AND DAMAGE TO
SIDING. TIME ESTIMATED FROM RADAR
0605 PM HAIL 2 N PALERMO 43.40N 76.28W
05/18/2017 M1.75 INCH OSWEGO NY TRAINED SPOTTER
GOLF BALL SIZED HAIL
0605 PM HAIL 3 S CENTRAL SQUARE 43.25N 76.14W
05/18/2017 M1.50 INCH OSWEGO NY BROADCAST MEDIA
0606 PM HAIL 3 NE PALERMO 43.41N 76.24W
05/18/2017 E2.50 INCH OSWEGO NY SOCIAL MEDIA
HAIL REPORT FROM FACEBOOK... SIZE ESTIMATED
0606 PM HAIL 3 S CENTRAL SQUARE 43.24N 76.14W
05/18/2017 E1.75 INCH OSWEGO NY NWS EMPLOYEE
0607 PM TSTM WND DMG WATSON 43.78N 75.44W
05/18/2017 LEWIS NY LAW ENFORCEMENT
TREES DOWN ON NUMBER 4 ROAD
0609 PM TSTM WND DMG WEST MONROE 43.28N 76.07W
05/18/2017 OSWEGO NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
0610 PM HAIL PHOENIX 43.23N 76.30W
05/18/2017 M0.50 INCH OSWEGO NY TRAINED SPOTTER
0613 PM TSTM WND DMG CONSTANTIA 43.25N 76.00W
05/18/2017 OSWEGO NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
0621 PM TSTM WND DMG CLEVELAND 43.24N 75.89W
05/18/2017 OSWEGO NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
0925 PM MARINE TSTM WIND MASSENA 44.96N 74.95W
05/18/2017 M45 MPH SLZ024 NY ASOS
&&
EVENT NUMBER BUF1701097 BUF1701098 BUF1701100 BUF1701103 BUF1701099
BUF1701106 BUF1701105 BUF1701101 BUF1701102 BUF1701104 BUF1701122
BUF1701129 BUF1701107 BUF1701125 BUF1701112 BUF1701109 BUF1701113
BUF1701117 BUF1701120 BUF1701121 BUF1701108 BUF1701114 BUF1701119
BUF1701128 BUF1701110 BUF1701111 BUF1701116 BUF1701118 BUF1701124
BUF1701123 BUF1701115 BUF1701126 BUF1701127 BUF1701130
JAMLocal storm report, May 18, 11:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1104 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL ALTMAR 43.51N 76.01W
05/18/2017 M1.75 INCH OSWEGO NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1701131
CHURCHSpecial weather statement, May 18, 11:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1127 PM EDT THU MAY 18 2017
NYZ003>005-013-014-190400-
Ontario-Livingston-Wayne-Monroe-Northern Cayuga-
1127 PM EDT THU MAY 18 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...NORTHEASTERN
LIVINGSTON...CAYUGA...SOUTHEASTERN MONROE AND NORTHERN ONTARIO
COUNTIES...
At 1127 PM EDT, a strong thunderstorm was located near Lima, or 10
miles northeast of Geneseo, moving east at 60 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Canandaigua, Newark, Lyons, Palmyra, Avon, Victor, Honeoye Falls,
Bristol, Lima and Clifton Springs.
This includes the following highways...
Interstate 390 between exits 8 and 11.
Interstate 90 between exits 45 and 42.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4299 7780 4318 7663 4303 7660 4301 7696
4288 7696 4281 7776
TIME...MOT...LOC 0327Z 259DEG 51KT 4292 7768
WoodThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:50 PM EDT | Special Weather Statement | BUF | Chautauqua | 25 min |
| May 18, 9:01 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 15 min |
| May 18, 9:08 PM EDT | Special Marine Warning | BUF | 37 min | |
| May 18, 11:14 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Monroe, Ontario, Oswego, Wayne | 46 min |
| May 18, 11:33 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 57 min |
| May 18, 11:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| May 18, 11:49 PM EDT | Special Weather Statement | BUF | Wyoming | 26 min |
| May 19, 12:02 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario, Wyoming | 28 min |
| May 19, 12:32 AM EDT | Special Weather Statement | BUF | Wyoming | 43 min |
Nearby
Special Weather Statements in New York, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.